# SDR C2XA99IA609

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15447
- Make and model: Aerosp ATR42-500
- Aircraft serial: 505
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE VISIT, NR 2 THE AFT CABIN AND GALLEY AREA EMERGENCY LIGHTS FAILED TO OPERATE.  MAINTENANCE FOUND THE POWER SUPPLY LOCATED AT NR 62WL TO HAVE A DISCHARGED BATTERY PACK.  REPLACED BATTERY PACK AND PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
